MathSciNet Relay Station
MathSciNet bibliographic data
MR2384234 (2009j:47115) 47H10 (54H25)
Imdad, M.; Ali, Javid Jungck's common fixed point theorem and E.A property. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 1, 87–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement